# SDR UALA2009103003398

- Difficulty date: October 27, 2009
- Submitted: November 23, 2009
- Operation: Air carrier
- Aircraft: N544UA
- Make and model: Boeing 757222
- Aircraft serial: 25322
- Aircraft time: 67,642 hours, 19,470 cycles
- Engine: Pwa PW2037
- System (JASC): 7530 · Compressor Bleed Control
- Part: Actuator
- Part number: 3800035120
- Part serial: 180
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

STATUS L ENG PRI.  POSSIBLE BAD SVA.  SUGGEST CHECK SVA RESISTANCE.  EPCS MSG'S P SVA OR FCU-EEC AND S SVC OR FCU-EEC.  REPLACED NR 1 ENG SVA ACTUATOR.  ACP HIGH POWER RUN.  OP CHECK NORMAL.
